# SDR CALA2020120701345

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 27,839 hours, 2,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 134Z0601505
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER LOWER SURFACE FOUND HIT BY ONE BOLT, REFER NON-ROUTINE NR 9420932.  LT WING NR 6 SPOILER LOWER SURFACE PERFORM PERMANENT REPAIR, AS PER SRM B787-A-57-70-01-01A-661A-A AND SRM B787-A-51-73-02-01A-663A-A AND SRM B787-A-51-73-05-01A-663A-A REV 24.  UPDATED THIS JOB TO MAJOR REPAIR.
